# SDR USAA2012050800009

- Difficulty date: April 15, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESS PLAY ON RUDDER HINGE POINT NR 2 AT VERTICLE STAB STA 193, RIB 4.  REPLACED HINGE FITTING NR 2 AND FASTENERS AT VERTICLE STAB STA 193, RIB 4 IAW A319 SRM 51-72-11 AND AMM 55-36-41-400-001.
